# SDR SWI202408260750

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STGR 20L BETWEEN FS 310.00 - 349.00     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW BACK UP SILL P/N SH670-31823-1 REF DWG# SH670-31810 REV: AE AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY PRESSURE CHECK GOOD.
